Jump to content

Is it hormones?


Recommended Posts

Since I've been in withdrawal the texture of my skin has changed, I'm growing hair on my shoulders, upper arms and chest where there was none a few months ago. Could this be some hormonal thing caused by the w/d or is it more likely a coincidence that it's happening during w/d?
Link to comment
Share on other sites

I once read somewhere on a "side effects of Benzodiapines", that they can cause excess hair growth.  So I don't know FOR SURE if that's what it is...but it COULD be.  All I know after this experience is that I should expect just about anything. lol  So many strange s/x and sensations go on w/ the w/d.  Not fun.  :(  But I know when I googled it once I found some info on people getting extra hair when being on them...so I guess the same could happen when coming off of them.

 

Hope that helps a bit....ALL the best,

Schatje

Link to comment
Share on other sites

×
×
  • Create New...